I am in the end of my two years of treatment with interferon pegylated,missing two months to finish.
The virus is no more detetected and the antidepressants I take help me to bear this treatment.
But I am worried because of the Gamma GT,which has been suddenly very high (282) ultimately ,even if it was quite normal until now.
I made an abdominal echography,and everything seems OK.
May it be the treatment the reason for this sudden increase?
Is anything I can do?
Instead of doing one injection everyweek,must I increase the waiting period between two injections in 8 or 9 days?
Thank you very much for help
GGT by itself, without any other Liver Function Tests, isn't a good indicator of any abnormalities. GGT is usually high in pregnant females or testicular cancer patients but in HCV patients a increased # is of no importance.
Your PCR tests are of far greater significance.....& I wouldn't be too concerned about it.
BTW, don't change your Tx dosage without consulting your Dr.
Thank you Dragon Slayer for your encouraging post.
I am not pregnant,don't drink alcohol, and my liver functions (with the treatment) are good.Phosphatases alcalines and uree are also normais.
I have also seen that drugs can increase the GammaGT,but I cannot remove the Tylenol(two of 500mg a day) ,neither the antidepressants ,or the sleeping drugs I am taking ,otherwise I cannot tolerate this treatment!
maybe it is excess of remedies!
I am only worried because it was a very sudden big increase;inclusive I made again in another laboratory to confirm this increase,and it was confirmed.
If anyone knows how I can decrease this GammaGT,I will be very grateful
Thank you again for help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.